# SDR SWAA113760

- Difficulty date: May 17, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N327SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23691
- Aircraft time: 76,301 hours, 68,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: BR21506
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK FOUND, FWD EEPLS INOP.  REMOVED AND REPLACED FUSE PER MM.
